# SDR CALA2022093002568

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737
- Aircraft serial: 30578
- Aircraft time: 69,709 hours, 25,248 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: D71701100
- Part serial: 269004
- Condition: None
- Location: M1695
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1695 INOP (REF. AAR NR 9945399).
